If he has a vestibular issue then that should be addressed. This destruction of the body will not help.
This is not something a knife or laser can fix.
It is often a complex neurological issue that requires patience and activity to calm and retrain the systems.
It takes years of doing the right things.
Valium will not lead to recovery, you need to find a better regime for building compensation and a reduction in any migraine activity.
He eats a low sodium to no salt diet, no sugar at all. He does take a diuretic for the fullness. We think that the Botox is what caused the issue. He was ok until then. It’s like anything that amps the immune system he goes backwards. So we stopped all shots including vaccines. Do you do vestibular exercises to help with this?
Normal life will eventually stop this.
My best advice is for him to get out for walks in nature as much as 2 hours a day unless he’s having a migraine attack no matter how uncomfortable the symptoms.
Medically he might need prophylaxis support to prevent migraines with responsible medication prescribed by an oto-neurologist.
Diet is very personal. Very low sodium may be pointless if this is VM/MAV.
Zero alcohol and cut out caffeine for the time being.
If he goes over 500 mg of sodium in a day. He has ear pain, dizziness, fullness, and wailing of the tinnitus to the point he can not hear anything over it.
that’s interesting but be careful of incorrect correlations based on belief.
the symptoms of these conditions can fluctuate and its really easy to attribute things to the wrong trigger, when there might have been no trigger at all - it would happen anyway.
you need to judge response over months not days.
After Botox, he was not mobile at all. Vertigo attacks all day for over three months. We stopped with a lot of the medicine and just gave his body a break and was focusing on one thing at a time instead of trying to fix it all at once. Now he gets sporadic episodes of vertigo. Longest being for ten minutes sometimes a couple times a day, 3 days a week. Stress is definitely a trigger for sure i know that 100%. He can’t do a lot of strenuous activity. He tells me he is constantly dizzy and usually worse after taking the diuretic. But if he don’t take the diuretic then he has horrible fullness and pain in the ear.
I think you need a better medical team to care for your husband. This confusion and stress and over analyzing the problem is the result of poor education on the part of your doctors – its their job to educate as much as it is to heal.
I would consider firing your current doctor.
Haven’t they also broken a basic doctors rule here?: part of the Hippocratic Oath, specifically: “Primum non nocere” - do no harm.
If someone has a stiff neck because of a vestibular issue, you don’t then destroy some nerves? You look into vestibular suppressence to ease the burden on the brain and perhaps prescribe some daily gentle exercise?
This surely takes longer to achieve results, but this path avoids any damage.
This is just typical of people trying too hard to implement quick fixes without considering the longer term.
It reminds me of a friend who was sent to have a gastroscopy (using public funds!) because she had constipation. The specialist then told her to “eat more fibre”. I’ve never heard something so god darn lazy! And this because the treatment is free because the tax payer will always pick up the bill no matter how unnecessary the treatment was.
Did they ask her what medication she was on?
Any basic doctor should know antidepressants cause constipation and she was on a high dose of venlafaxine.
Neither her care primary doctor (GP) nor the specialist bowel doctor considered this.
If your husband is left with any long term disability from these procedures, you might consider litigation.
sometimes I am thankful that I live in the US and have private health insurance as opposed to NHS…
there are pros and cons of both systems obviously…
We do have private health care and VA as well. But it seems doctors do not have the care anymore. Patients are just a paycheck.
you gotta find a different doctor then…it seems drastic but there’s a line that gets crossed when its time to fire them
I have taken Nortriptyline for several years and it works great.